# SDR UIEA2021082301852

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS AFTER LANDING DURING FIRST APU START ATTEMPT( PERFORMED BIT CHECK IAW FIM 49-11 FAULT TREE 987. OPS CHECK IAW AMM 49-11-00, OPS CHECK GOOD. )
